CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Qi-You"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2014
Number of items: 14.

2019

Qi, You (2019) A categorification of a quantum Frobenius map. Journal of the Institute of Mathematics of Jussieu, 18 (5). pp. 899-939. ISSN 1474-7480. https://resolver.caltech.edu/CaltechAUTHORS:20190814-084526136

Lachowska, Anna and Qi, You (2019) The center of small quantum groups II: singular blocks. Proceedings of the London Mathematical Society, 118 (3). pp. 513-544. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:20190809-161407488

Qi, You (2019) Morphism spaces in stable categories of Frobenius algebras. Communications in Algebra, 47 (8). pp. 3239-3249. ISSN 0092-7872. https://resolver.caltech.edu/CaltechAUTHORS:20190809-084117294

2018

Qi, You and Sussan, Joshua (2018) p-DG cyclotomic nilHecke algebras II. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190814-081752235

Lachowska, Anna and Qi, You (2018) The center of small quantum groups I: the principal block in type A. International Mathematics Research Notices, 2018 (20). pp. 6349-6405. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20190814-083045634

Laugwitz, Robert and Qi, You (2018) A categorification of cyclotomic rings. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190814-075930197

2017

Khovanov, Mikhail and Qi, You and Sussan, Joshua (2017) p-DG cyclotomic nilHecke algebras. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190814-083955274

Qi, You and Sussan, Joshua (2017) Categorification at prime roots of unity and hopfological finiteness. In: Categorification and higher representation theory. Contemporary Mathematics . No.683. American Mathematical Society , Providence, RI, pp. 261-286. ISBN 978-1-4704-2460-2. https://resolver.caltech.edu/CaltechAUTHORS:20190814-151434987

2016

Elias, Ben and Qi, You (2016) A categorification of quantum sl_2 at prime roots of unity. Advances in Mathematics, 299 . pp. 863-930. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20190814-161158528

Qi, You and Sussan, Joshua (2016) A categorification of the Burau representation at prime roots of unity. Selecta Mathematica - New Series, 22 (3). pp. 1157-1193. ISSN 1022-1824. https://resolver.caltech.edu/CaltechAUTHORS:20190814-085603447

Ellis, Alexander P. and Qi, You (2016) The Differential Graded Odd NilHecke Algebra. Communications in Mathematical Physics, 344 (1). pp. 275-331. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20190816-141453801

Elias, Ben and Qi, You (2016) An approach to categorification of some small quantum groups II. Advances in Mathematics, 288 . pp. 81-151. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20190814-114051786

2015

Khovanov, Mikhail and Qi, You (2015) An approach to categorification of some small quantum groups. Quantum Topology, 6 (2). pp. 185-311. ISSN 1663-487X. https://resolver.caltech.edu/CaltechAUTHORS:20190821-084853581

2014

Qi, You (2014) Hopfological algebra. Compositio Mathematica, 150 (1). pp. 1-45. ISSN 0010-437X. https://resolver.caltech.edu/CaltechAUTHORS:20190924-114500994

This list was generated on Mon Aug 3 12:11:39 2020 PDT.